On the qualitative behaviors of solutions of some differential equations of higher order with multiple deviating arguments


Tunc C.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.351, no.2, pp.643-655, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 351 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jfranklin.2012.09.011
  • Title of Journal : JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
  • Page Numbers: pp.643-655

Abstract

We study the boundedness of the solutions to a non-autonomous and non-linear differential equation of second order with two constant deviating arguments. We give two examples to illustrate the main results. By this work, we extend some boundedness results obtained for a differential equation with a constant deviating argument in the literature to the boundedness of the solutions of a differential equation with two constant deviating arguments. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.